MathSciNet Relay Station
MathSciNet bibliographic data
MR1099973 (92b:81054) 81R10 (17B65 17B68 17B81)
Bergshoeff, E.; Vasiliev, M.; de Wit, B. The super-$W\sb \infty(\lambda)$ algebra. Phys. Lett. B 256 (1991), no. 2, 199–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement